Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Livsic theorems for hyperbolic flows

Author: C. P. Walkden
Journal: Trans. Amer. Math. Soc. 352 (2000), 1299-1313
MSC (1991): Primary 58F15; Secondary 22E99
Published electronically: September 17, 1999
MathSciNet review: 1637106
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We consider Hölder cocycle equations with values in certain Lie groups over a hyperbolic flow. We extend Livsic's results that measurable solutions to such equations must, in fact, be Hölder continuous.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (1991): 58F15, 22E99

Retrieve articles in all journals with MSC (1991): 58F15, 22E99

Additional Information

C. P. Walkden
Affiliation: Mathematics Institute, University of Warwick, Coventry CV4 7AL, U.K.
Address at time of publication: Department of Mathematics, University of Manchester, Oxford Road, Manchester M13 9PL, U.K.

PII: S 0002-9947(99)02428-9
Received by editor(s): October 14, 1997
Published electronically: September 17, 1999
Additional Notes: Parts of this paper formed parts of a Ph.D.\ thesis written at Warwick University. Research supported by EPSRC Grant 94004020.
Article copyright: © Copyright 1999 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia